Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Difficulty in conceiving after getting off hormonal implant, have intermittent lower abdominal pains. Normal or infertile?

i conceived easily and gave birth to my first child who is now 3 years old. For planning, I had a 5 year hormonal implant (brand name Jadelle) inserted in my arm . I had it removed after only a year. I have for the past year tried to conceive to no effect. I have experienced low abnomen pains that come and go. My periods are normal. I had Are the pains normal? Im I infertile? Pls assist. Judy.
Asked On : Fri, 21 Dec 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN, Maternal and Fetal Medicine 's  Response
thank you
madam how old are you?
what treatment you took to concieve?
did you under went any of the investigations for the same?
are you menstruating regularly? pain abdomen how long it lasts?
these are several details we need before you get the answer.
Answered: Tue, 25 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor